Table of Contents Author Guidelines Submit a Manuscript
Advances in Numerical Analysis
Volume 2016 (2016), Article ID 8903184, 9 pages
http://dx.doi.org/10.1155/2016/8903184
Research Article

Analysis of Linear Piecewise Constant Delay Systems Using a Hybrid Numerical Scheme

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan 8415683111, Iran

Received 30 April 2016; Accepted 3 July 2016

Academic Editor: Marc Gerritsma

Copyright © 2016 H. R. Marzban and S. M. Hoseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Malek-Zavarei and M. Jamshidi, Time Delay Systems: Analysis, Optimization and Applications, North-Holland Systems and Control Series, Elsevier Science, New York, NY, USA, 1987. View at MathSciNet
  2. H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Texts in Applied Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. L. Chen and Y. P. Shih, “Shift Walsh matrix and delay-differential equations,” IEEE Transactions on Automatic Control, vol. 23, no. 6, pp. 1023–1028, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. L. Chen and B. S. Jeng, “Analysis of piecewise constant delay systems via block-pulse functions,” International Journal of Systems Science, vol. 12, no. 5, pp. 625–633, 1981. View at Publisher · View at Google Scholar
  5. A. Bellen, “One-step collocation for delay differential equations,” Journal of Computational and Applied Mathematics, vol. 10, no. 3, pp. 275–283, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Bellen and M. Zennaro, “Numerical solution of delay differential equations by uniform corrections to an implicit Runge-Kutta method,” Numerische Mathematik, vol. 47, no. 2, pp. 301–316, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A. Bellen and S. Maset, “Numerical solution of constant coefficient linear delay differential equations as abstract Cauchy problems,” Numerische Mathematik, vol. 84, no. 3, pp. 351–374, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. P. Shih, C. Hwang, and W. K. Chia, “Parameter estimation of delay systems via block pulse functions,” Journal of Dynamic Systems, Measurement and Control, vol. 102, no. 3, pp. 159–162, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F.-C. Kung and H. Lee, “Solution and parameter estimation in linear time-invariant delayed systems using laguerre polynomial expansion,” Journal of Dynamic Systems, Measurement and Control, vol. 105, no. 4, pp. 297–301, 1983. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Lee and F.-C. Kung, “Shifted Legendre series solution and parameter estimation of linear delayed systems,” International Journal of Systems Science, vol. 16, no. 10, pp. 1249–1256, 1985. View at Publisher · View at Google Scholar · View at Scopus
  11. I. R. Horng and J. H. Chou, “Analysis, parameter estimation and optimal control of time-delay systems via Chebyshev series,” International Journal of Control, vol. 41, no. 5, pp. 1221–1234, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. T. H. Baker, C. A. H. Paul, and D. R. Willé, “Issues in the numerical solution of evolutionary delay differential equations,” Advances in Computational Mathematics, vol. 3, no. 3, pp. 171–196, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. K. B. Datta and B. M. Mohan, Orthogonal Functions in Systems and Control, vol. 9 of Advanced Series in Electrical and Computer Engineering, World Scientific, Singapore, 1995.
  14. M. Razzaghi and H. R. Marzban, “A hybrid domain analysis for systems with delays in state and control,” Mathematical Problems in Engineering, vol. 7, no. 4, pp. 337–353, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. R. Marzban and M. Razzaghi, “Solution of time-varying delay systems by hybrid functions,” Mathematics and Computers in Simulation, vol. 64, no. 6, pp. 597–607, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. R. Marzban and M. Razzaghi, “Optimal control of linear delay systems via hybrid of block-pulse and Legendre polynomials,” Journal of the Franklin Institute, vol. 341, no. 3, pp. 279–293, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. R. Marzban and M. Razzaghi, “Analysis of time-delay systems via hybrid of block-pulse functions and Taylor series,” Journal of Vibration and Control, vol. 11, no. 12, pp. 1455–1468, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. R. Marzban and M. Razzaghi, “Solution of multi-delay systems using hybrid of block-pulse functions and Taylor series,” Journal of Sound and Vibration, vol. 292, no. 3–5, pp. 954–963, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. R. Marzban and M. Shahsiah, “Solution of piecewise constant delay systems using hybrid of block-pulse and Chebyshev polynomials,” Optimal Control Applications & Methods, vol. 32, no. 6, pp. 647–659, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods: Fundamentals in Single Domains, Scientific Computation, Springer, Berlin, Germany, 2006.
  21. H. R. Marzban and S. M. Hoseini, “Numerical treatment of non-linear optimal control problems involving piecewise constant delay,” IMA Journal of Mathematical Control and Information, 2015. View at Publisher · View at Google Scholar
  22. P. Lancaster, Theory of Matrices, Academic Press, New York, NY, USA, 1969. View at MathSciNet
  23. E. L. Ortiz, “The tau method,” SIAM Journal on Numerical Analysis, vol. 6, no. 3, pp. 480–492, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus